Publications 2000

  1. Nguyen Minh Chuong, Nguyen Van Co, An iteration scheme for non-expansive mappings in metric spaces of hyperbolic type. Vietnam Journal of Mathematics, 28 (2000), 257 - 262.
  2. Nguyen Minh Chuong, Nguyen Minh Tri, The integral wavelet transform in L^p(\mathbb R^n), Fract. Calc. Journal of Applied Analysis, 3 (2000), 133 - 140. 1(2000), 133 - 140.
  3. Nguyen Tu Cuong, Nguyen Duc Minh, Length of generalized fractions of modules having small polynomial type. Math. Proc. Cambridge Philos. Soc. 128 (2000), 269 - 282.
  4. Do Van Luu, Nguyen Xuan Ha, An invariant property of invex functions and applications, Acta Mathematica Vietnamica, 25 (2000), 181 - 193.
  5. Do Van Luu, Pham Trung Kien, Sufficient optimality conditions under invexity hypotheses, Vietnam Journal of Mathematics, 28 (2000), 227 - 236.
  6. Nguyen Dong Yen, G. M. Lee, Some remarks on the elliptic regulization method, In: Fixed Point Theory and Applications (Y. J. Cho, Ed.), Nova Science Publishers, New York, 2000, 127 - 134.
  7. Nguyen Dong Yen, Gue Myung Lee, On monotone and strongly monotone vector variational inequalities. In: Vector Variational Inequalities and Vector Equilibria. Mathematical Theories (F. Giannessi, Ed.), Kluwer Academic Publishers, Dordrecht, 2000, 467 - 478.
  8. N. N. Tam, Nguyen Dong Yen, Stability of the Karush-Kuhn-Tucker point set in a general quadratic programming problem. Vietnam J. Math. 28 (2000), No 1, 67 - 79.
  9. Nguyen Khac Viet, On certain Mordell-Weil lattices of hyperelliptic type on rational surfaces. Algebraic geometry, 10. J. Math. Sci. (New York) 102 (2000), 3938 - 3977.
  10. Tran Duc Van, Mai Duc Thanh, The Oleinik-Lax-type formulas for multi-time Hamilton-Jacobi equations. Adv. Math. Sci. Appl. 10 (2000), 239 - 264.
  11. Tran Duc Van, Partial differential equation I (in Vietnamese) – Phương trình vi phân đạo hàm riêng, Tập 1. NXB Đại học Quốc gia Hà Nội, 2000, 255 trang.
  12. Hoang Tuy, Monotonic optimization: problems and solution approaches. SIAM J. Optim. 11 (2000), 464 - 494.
  13. Panos M. Pardalos, H.Edwin Romeijn, Hoang Tuy, Recent developments and trends in global optimization. J. Comput. Appl. Math. 124 (2000), 209 - 228.
  14. H.D, S, Hoang Tuy, Tuan, Hosoe, D. C. optimization approach to robust controls: the optimal scaling value problem. IEEE Trans. Automat. Control 45 (2000), 1903 - 1909.
  15. Hoang Tuy, Global optimization methods for location and distance geometry problems, In: Progress in optimization II (contributions from Australasia)(X. Q. Yang, A. I. Mees, M. Fisher and L. Jennings, eds.), Kluwer, 2000, 3 - 20.
  16. Hoang Tuy, On some recent advances and applications of D.C. optimization. In: Optimization, Lecture Notes in Econom. and Math. Systems, 481 (2000), 473 - 497 (V. H. Nguyen, J. J. Strodiot and P. Tossings, eds.), Springer.
  17. Hoang Tuy, Le Tu Luc, A new approach to optimization under monotonic constraint. J. Global Optim. 18 (2000), 1 - 15.
  18. Hoang Tuy, The MCCNF problem with a fixed number of nonlinear arc costs: complexity and approximation. In: Approximation and complexity in numerical optimization: Continuous and Discrete Problems (P. M. Pardalos, ed.), Kluwer, 2000, 525 - 544.
  19. Hoang Tuy, Nguyen Duc Nghia, Decomposition algorithm for reverse convex programs. Vietnam J. Math. 28 (2000), 43 - 55.
  20. Hoang Tuy, J. Guddat, R. Hirabayasshi, H. Th. Jongen, F. Twilt eds, On parametric methods in global optimization. In: Parametric optimization and related topics V, (J. Guddat, R. Hirabayasshi, H. Th. Jongen, F. Twilt eds.), Peter Lang 2000, 195 - 212.
  21. Hoang Tuy, Strong polynomial-time solvability of a minimum concave cost network flow problem. Acta Math. Vietnam. 25 (2000), 209 - 217.
  22. Tran Manh Tuan, T. T. Minh, Web-based statistical software. In: Proceedings of the International Conference on Probability and Statistics and their Applications, Institute of Mathematics, Hanoi, 2000, 223-229.
  23. H. D. Tuan, P. Apkarian, S. Hosoe, Hoang Tuy, D.C. optimization approach to robust controls: the feasibility problems, Internat. J. Control 73 (2000), 89 - 104.
  24. Dam Van Nhi, Ngo Viet Trung, Specialization of modules over a local ring. Commutative algebra, homological algebra and representation theory (Catania/Genoa/Rome, 1998). J. Pure Appl. Algebra 152 (2000), N0 1-3, 275 - 288.
  25. Ngo Viet Trung, Castelnuovo-Mumford regularity and analytic deviation of ideals. J. London Math. Soc. (2) 62 (2000), 41 - 55.
  26. Nguyen Minh Tri, On the analyticity and Gevrey regularity of solutions of semilinear partial differential equations with multiple characteristics. In: Microlocal analysis and PDE in the complex domain (Japanese) (Kyoto, 1998). Surikaisekikenkyusho Kokyuroku No. 1159 (2000), 62 - 73.
  27. Nguyen Minh Tri, A note on neccesary conditions of hypoellipticity for some classes of differential operators with double characteristics. Kodai Math. J. 23 (2000), 281 - 297.
  28. Nguyen Minh Tri, Non-smooth solutions for a class of infinitely degenerate elliptic differential operators. Vietnam J. Math. 28 (2000), No 2, 159 - 172.
  29. Nguyen Van Thoai, A class of optimization problems over the efficient set of a multiple criteria nonlinear programming problem. European J. Oper. Res. 122 (2000), 58 - 68.
  30. R. Horst, P. M. Pardalos, Nguyen Van Thoai, Introduction to global optimization. Second edition. Nonconvex Optimization and its Applications 48. Kluwer Academic Publishers, Dordrecht, 2000. xiv+353 pp.
  31. Nguyen Van Thoai, Duality bound method for the general quadratic programming problem with quadratic constraints. J. Optim. Theory Appl. 107 (2000), 331 - 354.
  32. Marco Locatelli, Nguyen V. Thoai, Finite exact branch-and-bound algorithms for concave minimization over polytopes. J. Global Optim. 18 (2000), 107 - 128.
  33. Nguyen Van Thoai, Conical algorithm in global optimization for optimizing over efficient sets. GO'99 Firenze. J. Global Optim. 18 (2000), N0 4, 321 - 336.
  34. Tran Hung Thao, Stochastic integration and stochastic differential equations (in Vietnamese) - . Phương trình vi phân và tích phân ngẫu nhiên. NXB Khoa học và Kỹ thuật, Hanoi, 2000.
  35. Nguyen Quoc Thang, Weak approximation, Brauer and R-equivalence in algebraic groups over arithmetical fields. J. Math. Kyoto Univ. 40 (2000), 247 - 291.
  36. Nguyen Quoc Thang, Number of connected components of real adjoint groups. Comm. Algebra 28 (2000), 1097 - 1110.
  37. Nguyen Ba Minh, Nguyen Xuan Tan, Some sufficient conditions for the existence of equilibrium points concerning multivalued mappings. Vietnam J. Math. 28 (2000), N0 4, 295 - 310.
  38. Nguyen Xuan Tan, Phan Nhat Tinh, On conjugate maps and directional derivatives of convex vector functions. Acta Math. Vietnam. 25 (2000), 315 - 345.
  39. Sehie Park and Do Hong Ta, Remarks on Himmelberg-Idzik's fixed point theorem. Acta Math. Vietnam. 25 (2000), 285 - 289.
  40. Sehie Park and Do Hong Tan, Remarks on the Schauder-Tychonoff fixed point theorem. Vietnam J. Math. 28 (2000), 127 - 132.
  41. Pham Huu Sach, Reachability for discrete-time dynamical set-valued systems depending on a parameter, Optimization 48 (2000), 17 - 42.
  42. Nguyen Dong Yen, Ta Duy Phuong, Connectedness and stability of the solution set in linear fractional vector optimization problems. In: "Vector Variational Inequalities and Vector Equilibria. Mathematical Theories", F. Giannessi, Ed., Nonconvex Optim. Appl. 38, Kluwer Academic Publishers, Dordrecht, 2000, 479 - 489.
  43. J. Hichert, A. Hoffmann, Hoang Xuan Phu, R. Reinhardt, A primal-dual integral method in global optimization. Discussiones Mathematicae. Differential Inclusions, Control and Optimization 20 (2000), 257-278.
  44. Hoang Xuan Phu, Tran Van Truong, Invariant property of roughly contractive mappings. Vietnam J. Math. 28 (2000), 275 - 290.
  45. Hoang Xuan Phu, Hans Georg Bock, Sabine Pickenhain, Rough stability of solutions to nonconvex optimization problems, In "Optimization, Dynamics and Economic Analysis: Essays in Honor of Gustav Feichtinger" Editors: E. J. Dockner, R. F. Hartl, M. Luptacik, G. Sorger Springer/Physica, 2000, 22 - 35.
  46. Vu Quoc Phong, E. Schuler, The operator equation $AX-X\scr D^2=-\delta_0$ and second order differential equations in Banach spaces. In: Semigroups of operators: theory and applications (Newport Beach, CA, 1998), 352 - 363, Progr. Nonlinear Differential Equations Appl., 42, Birkhọuser, Basel, 2000.
  47. Vu Quoc Phong, S. P. Yung , Lyapunov equation and the stability of nonautonomous evolution equations in Hilbert spaces. In: Differential equations and control theory (Athens, OH, 2000), 309 - 317,
  48. Vu Ngoc Phat, T. T. Kiet, Global controllability to a target set of a discrete-time system in Banach spaces. Nonlinear Funct. Anal. Appl. 5 (2000), 23 - 37.
  49. Jong Yeoul Park, Vu Ngoc Phat, Il Hyo Jung, On stability of nonlinear nonautonomous systems by Lyapunov's direct method. J. Korean Math. Soc. 37 (2000), 805 - 821.
  50. Vu Ngoc Phat, Constrained controllability theory: from linear to nonlinear dynamical discrete-time systems. East-West J. Math. 2 (2000), 1 - 19.
  51. , J. Y. Park, Asymptotic stability of nonlinear perturbed discrete systems with multiple delays. Diff. equations and Applications 1 (2000), 131 - 142
  52. Vu Ngoc Phat, J. Y. Park, On the Gronwall inequality and asymptotic stability of nonlinear discrete systems with multiple delays. Dynam. Systems Appl. 9 (2000), 309 - 321.
  53. Vu Ngoc Phat, Tran Tin Kiet, Lyapunov stability of nonlinear time-varying differential equationsActa Math. Vietnam. 25 (2000), N0 2, 231 - 249.
  54. Vu Ngoc Phat, Jong Yeoul Park, and Il Hyo Jung, Constrained controllability of linear time-varying Stability and constrained controllability of linear control systems in Banach spaces. J. Korean Math. Society 37 (2000), 593 - 612.
  55. Constrained controllability theory: From linear to nonlinear discrete dynamical systems. East-West J. of Math, 1 (2000), 1 - 19.
  56. P. Niamsup, Vu Ngoc Phat, Asymptotic stability of nonlinear control systems described by differential equations with multiple delays. Elect. J. Diff. Equations 11 (2000), 1 - 17.
  57. Vu Ngoc Phat, Introduction to mathematical control theory (in Vietnamese) – Nhập môn lý thuyết điều khiển tối ưu. NXB ĐHQG, Hanoi, 2000, 245 trang.
  58. Le Dung Muu, On the construction of initial polyhedral convex set for optimization problems over the efficient set and bilevel linear programsVietnam J. Math. 28 (2000), 177 - 182.
  59. J. Fülöp, Le Dung Muu, Branch-and-bound variant of an outcome-based algorithm for optimizing over the efficient set of a bicriteria linear programming problem. J. Optim. Theory Appl. 105 (2000), 37 - 54.
  60. Le Dung Muu, A convex-concave programming method for optimizing over the efficient set. Acta Math. Vietnam. 25 (2000), 67 - 85.
  61. B.D Craven, Do Van Luu, Perturbing convex multiobjective programs, Optimization 48 (2000), 391 - 407.
  62. L. V. Thuan, D. T. Luc, On sensitivity in linear multiobjective programming. J. Optim. Theory Appl. 107 (2000), 615 - 626.
  63. Dinh The Luc, H. V. Ngai and M. Thera, Approximate convex functions. J. Nonlinear Convex Anal. 1 (2000), 155 - 176.
  64. Nguyen Thi Bach Kim and Dinh The Luc, Normal cones to a polyhedral convex set and generating efficient faces in linear multiobjective programming. Acta Math. Vietnam. 25 (2000), 101 - 124.
  65. Dinh The Luc; Huynh Van Ngai; Thera, M, On $\epsilon$-monotonicity and $\epsilon$-convexity. In: Calculus of variations and differential equations (Haifa, 1998), 82 - 100, Chapman & Hall/CRC Res. Notes Math., 410, Chapman & Hall/CRC, Boca Raton, FL, 2000.
  66. Nguyen Huong Lam, Finite maximal infix codes. Semigroup Forum 61 (2000), 346 - 356.
  67. Do Van Luu, Phan Huy Khai, Convex analysis (in Vietnamese) – Giải tích lồi. NXB Khoa học Kỹ thuật, Hanoi, 2000, 236 trang.
  68. Dinh Van Huynh, S.K. Jain & S.R. López-Permouth, Rings characterized by direct sums of CS modules. Comm. Algebra 28 (2000), 4219 - 4222.
  69. Dinh Van Huynh, S. K. Jain and S. R. López-Permouth, On the symmetry of the Goldie and CS conditions for prime rings. Proc. Amer. Math. Soc. 128 (2000), N0 11, 3153 - 3157.
  70. D. V. Huynh, S. K. Jain and S. R. López-Permouth, Algebra and its applications, American Mathematical Society Contemporary Mathematics Series 259 (2000).
  71. Dinh Van Huynh, S.Tariq Rizvi, On some classes of artinian rings. J. Algebra 223 (2000), 133 - 153.
  72. Le Hoi, Nature of market mechanism and central-plainning mechanism. Economic studies 261 (2000), 14 - 20.
  73. Nicholas Allsop, Le Tuan Hoa, On the quotient between length and multiplicity. Comm. Algebra 28 (2000), 815 - 828.
  74. Dinh Nho Hao, M. T. Thu, Stability results for fractional differentiation. Appl. Anal. 76 (2000), 249 - 260.
  75. Dinh Nho Hao, D. Lesnic, The Cauchy problem for Laplace's equation via the conjugate gradient method. IMA J. Appl. Math. 65 (2000), 199 - 217.
  76. Phung Ho Hai, On matrix quantum groups of type A_n. Internat. J. Math. 11 (2000), 1115 - 1146.
  77. Phung Ho Hai, Hecke symmetries. Commutative algebra, homological algebra and representation theory (Catania/Genoa/Rome, 1998). J. Pure Appl. Algebra 152 (2000), 109 - 121.
  78. Hoang Dinh Dung, Difference schemes for generalized solutions of some elliptic differential equations, II. Vietnam J. Comp. Sci. Cyber. 16 (2000), 9 - 14.
  79. Hoang Dinh Dung, A mixed problem of active aerosol pollution. Vietnam J. Mech. 22 (2000), 87 - 92.
  80. Do Ngoc Diep, A. O. Kuku and N. Q. Tho, Non-commutative Chern characters of compact quantum group. J. Algebra 226 (2000), N0 1, 311 - 331.
  81. Do Ngoc Diep, Methods of noncommutative geometry for group C*-algebras. Chapman & Hall/CRC Research Notes in Mathematics, 416. Chapman & Hall/CRC, Boca Raton, FL, 2000. xii+351 pp.
  82. Nguyen Tu Cuong, Le Thanh Nhan, On representable linearly compact modules, Vietnam J. Math. 28 (2000), 291 - 294.
  83. Nguyen Tu Cuong, Tran Tuan Nam, Local homology modules for linearly compact modules. Vietnam J. Math. 28 (2000), 87 - 91.
  84. Nguyen Dinh Cong, A remark on non-uniform property of linear cocycles. Vietnam J. Math. 28 (2000),  81 - 85.
  85. L. Arnold, Nguyen Dinh Cong, V. I. Oseledets, The essential range of a nonabelian cocycle is not a cohomology invariant. Israel J. Math. 116 (2000), 71 - 76.
  86. Nguyen Minh Chuong, Ha Tien Ngoan, Nguyen Minh Tri, L. Q. Trung, Partial differential equations (in Vietnamese) – Phương trình đạo hàm riêng. NXB Giáo dục, Hà Nội, 2000, 331 trang.
  87. Ha Huy Bang, Investigation of the properties of functions in the space N_{\phi}-depending on the geometry of their spectrum. (Russian) Dokl. Akad. Nauk 374 (2000), 590 - 593.
  88. Ha Huy Bang, Absolutely representing systems of exponents in a class of analytic functions. In: Recent Problems in Mathematical Analysis, Gingo, Rostov-on-Don, 2000, 146 - 155.
  89. Ha Huy Bang, Truong Van Thuong, Density of a collection of functions in N_{\phi}-spaces. J. Math. Sci. Univ. Tokyo 7 (2000), 311 - 324.
  90. Ha Huy Bang, On an inequality of Bohr and Favard. East J. Approximations. 6 (2000), 385 - 395.
  91. Ha Huy Bang, H. M. Le, An inequality of Kolmogorov and Stein, Bull. Austral. Math. Soc. 61 (2000), 153 - 159.
  92. Pham Tra An and Pham Van Thao, On an infinite hierarchy of Petri net languagesVietnam J. Math. 28 (2000), 209 – 216.
  93. Pham Tra An, On growth function of Petri net, Acta Math. Vietnam. 25 (2000), 347 - 357.
  94. Tran Thi Lan Anh, Some common fixed point theorems for mappings in metric and Menger spaces, Vietnam J. Math.  28 (2000), 133 - 142.